# SDR SWAA2022020253079

- Difficulty date: December 14, 2021
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N7864B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30638
- Aircraft time: 57,729 hours, 38,472 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO COMPARTMENT FLOOR TO SIDEWALL SUPPORT BS 500A+6; +10; +14; BS 500B+12; +17; BS 500C+12; +14 RBL 25 ; / [01] REMOVED SEVERAL CORROSION FWD CARGO COMPARTMENT FLOOR TO SIDEWALL SUPPORT BS 500B+12+17 BS 500C+2+14 RBL25; EVALUATED DAMAGE L=1' WL .9' W=12 ORIGINAL THICKNESS 0.040 REMAINING THICKNESS .028 DAMAGE EXCEED 10% OF ORIGINAL THICNESS FAUND TO BE OUT LIMITS IAW SRM 53-0053-1A-2 ;ID :ATS2678 S/N UNKNOWN DUE 11/2022.; 11] APPLY ENAMEL AND CIC WILL BE ACCOMPLISHED ON C.C. TTG8Q004CXYX FOR NEW FLOOR TO SIDEWALL SECTION FROM BS 500A-500D RBL 25; WL 156  INSTALL NEW FLOOR TO SIDEWALL SECTION FROM BS 500A-500D RBL 25; WL 156 WILL BE ACCOMPLISHED ON C.C. TTG8Q004CXYX.
